MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT; APPLIANCE,FIXATION,NAIL
Model Number 241.265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The complaint indicated that the device broke post-op requiring additional surgical intervention.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient required a revision and removal of a broken locking compression plate (lcp) posterolateral distal humerus plate and screws due to nonunion.There were thirteen (13) screws removed.Fragments from the broken devices were retrieved.The revision procedure was successfully completed.There was surgical delayed with an unknown number of minutes.Patient status is unknown.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient required a revision and removal of a broken locking compression plate (lcp) posterolateral distal humerus plate and screws due to nonunion.During the surgery, thirteen (13) screws and a lcp medial distal humerus plate were removed.Fragments from the broken devices were retrieved.The revision procedure was successfully completed.There was surgical delayed with an unknown number of minutes.Patient status is unknown.Concomitant device: lcp medial distal humerus plate (part: 241.285, lot unknown, quantity 1), screws (part unknown, lot unknown, quantity 13).This report is for one (1) lcp posterolateral distal humerus plate.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP® POSTEROLATERAL DISTAL HUMERUS PLATE 5H-LEFT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8262612
Report Number2939274-2019-55956
Device Sequence Number2463747
Product Code KTT
UDI-Device Identifier10886982166258
UDI-Public(01)10886982166258
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.265
Device Catalogue Number241.265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date01/24/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR